# SDR MWEA020081

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 591415511
- Condition: Tool Damage
- Location: Station 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 699 TO 718 AT LONGERON 6 RIGHT, FUSELAGE SKIN (INTERNAL) HAS FOUR DIRLL START MARKS AND A GOUGE.  --  FABRICATED AND INSTALLED SKIN REPAIRS.
